# SDR ASAA2017111722625

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,907 hours, 11,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF R2 DOOR IS INOP. GROUNDED - YES. REPOSITION BULB IN SOCKET OF LIGHT ASSY, OPS NML REF AMM 33-51-04-960-801 AND REF AMM 33-51-00-720-801.
